Approximation for the conditional distribution of the MLE with application to autoregression

Marsh, Patrick (2014) Approximation for the conditional distribution of the MLE with application to autoregression. Advances and Applications in Statistics, 42 (1). pp. 15-32. ISSN 0972-3617

[img] PDF - Repository staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (126kB)

Abstract

The famous p* formula provides a higher-order approximation for the conditional distribution of the maximum likelihood estimator given an exact ancillary. By collating well known existing results including application of a formal higher-order expansion the formula is generalized for the case of approximate ancillaries. Applied to the class of autoregressive models a case for conditional inference is made and the accuracy of the resulting approximation is demonstrated numerically.

Item Type: Article
Keywords: Ancillary statistic, conditional inference, p* formula, autoregression
Schools/Departments: University of Nottingham UK Campus > Faculty of Social Sciences > School of Economics
Depositing User: Marsh, Patrick
Date Deposited: 22 Aug 2016 10:44
Last Modified: 15 Sep 2016 16:15
URI: http://eprints.nottingham.ac.uk/id/eprint/35903

Actions (Archive Staff Only)

Edit View Edit View